# SDR QXEA200600069

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,769 hours, 28,337 cycles
- System (JASC): 5270 · Door Warning System
- Part: Attenuator
- Part number: 880052048
- Part serial: F2473138
- Condition: Inoperative
- Location: Nr 27
- Part time: 9,920 hours, 14,670 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PSC - ON FLIGHT 2279, RETURNED TO GATE, FA REPORTS KNOCKING AND SLAPPING SOUND COMING FROM OUTSIDE MAIN CABIN DOOR.  MAINTENANCE INSPECTED MAIN CABIN DOOR AND SURROUND, TIGHTENED LOOSE SCREW ON AFT HANDRAIL.  NO OTHER DEFECTS NOTED.  GROUND RAN AND CYCLED PROPS IN AND OUT OF FEATHER (ANVS C/B'S PULLED) SOUND HAPPENED A COUPLE OF TIMES AND STOPPED OCCURRING.  RESET C/B'S.  SOUND DID NOT COME BACK.  AT NEXT STOP, SOUND RETURNED, MAINTENANCE REMOVED AND REPLACED NR 27 ATTENUATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
